Rocky Mountain Journal of Mathematics

The Hyperbolic Tangent and Generalized Mellin Inversion

Eric Stade

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 29, Number 2 (1999), 691-707.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Stade, Eric. The Hyperbolic Tangent and Generalized Mellin Inversion. Rocky Mountain J. Math. 29 (1999), no. 2, 691--707. doi:10.1216/rmjm/1181071659.

Export citation


  • T.S. Bhanu-Murty, Plancherel's measure for the factor space $SL(n,\r)/SO(n)$, Dokl. Akad. Nauk. SSSR 133 (1960), 503-506.
  • Harish-Chandra, Collected papers, Vol. II, Springer-Verlag, New York, 1984, 409-539.
  • S. Helgason, Lie groups and symmetric spaces, in Battelle rencontres (C.M. DeWitt and J.A. Wheeler, eds.), Benjamin, New York, 1968.
  • --------, Groups and geometric analysis, Academic Press, New York, 1984.
  • E. Stade and D.I. Wallace, Weyl's law for $SL(3,\z) \backslash SL(3,\r)/SO(3,\r)$, Pacific J. Math. 173 (1966), 241-261.
  • A. Terras, Harmonic analysis on symmetric spaces, Vol. II, Springer-Verlag, New York, 1988.
  • D.I. Wallace, The Selberg trace formula for $SL(3,\z) \backslash SL(3,\r)/SO(3,\r)$, Trans. Amer. Math. Soc. 345 (1994), 1-36.